# SDR GLBA20060912

- Difficulty date: February 19, 2007
- Submitted: February 21, 2007
- Operation: Air carrier
- Aircraft: N195GL
- Make and model: Beech 1900D
- Aircraft serial: UE195
- Aircraft time: 23,747 hours, 30,181 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5260 · Entrance Stairs
- Part: Angle
- Condition: Cracked
- Location: Airstair
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON ROUTINE INSPECTION MAINTENANCE FOUND AN AIRSTAIR DOOR ENTRANCE ANGLE CRACKED AT FS 150.6  AND RT STRINGER 9AL. MAINTENANCE AIRSTAIR DOOR ENTRANCE ANGLE IAW BEECH 1900D SRM 53-90. RII INSPECTION COMPLIED WITH PER TC 8.2.1.
